BibTeX record journals/jlms/KimK14

download as .bib file

@article{DBLP:journals/jlms/KimK14,
  author    = {Se{-}Goo Kim and
               Taehee Kim},
  title     = {Splittings of von Neumann rho-invariants of knots},
  journal   = {J. London Math. Society},
  volume    = {89},
  number    = {3},
  pages     = {797--816},
  year      = {2014},
  url       = {https://doi.org/10.1112/jlms/jdu008},
  doi       = {10.1112/jlms/jdu008},
  timestamp = {Sun, 28 May 2017 13:21:01 +0200},
  biburl    = {https://dblp.org/rec/journals/jlms/KimK14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics